UNIGE document Scientific Article
previous document  unige:23219  next document
add to browser collection

A Comparison of Saddlepoint Approximations for Marginal Distributions

Published in Computing Science and Statistics. 1997, vol. 28, p. 228-234
Abstract We discuss some recent (nonparametric) approximations of tail probabilities of marginal distributions. They are based on saddlepoint techniques and have an error of order n-1. We compare their properties both from a theoretical and a computational point of view.
Keywords Statistics
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
(ISO format)
RONCHETTI, Elvezio. A Comparison of Saddlepoint Approximations for Marginal Distributions. In: Computing Science and Statistics, 1997, vol. 28, p. 228-234. https://archive-ouverte.unige.ch/unige:23219

184 hits

0 download


Deposited on : 2012-10-06

Export document
Format :
Citation style :